vitamins...hair loss ....help!!

Discussion in 'Cambridge Weight Plan' started by rainbowfrost, 9 August 2009 Social URL.

  1. rainbowfrost

    rainbowfrost * smile *

    Posts:
    114
    Likes Received:
    1
    Start Weight:
    15st4lb
    Current Weight:
    15st4lb
    Goal Weight:
    10st0lb
    Lost(%):
    0st0lb(0%)
    Diet:
    slimming world
    Hi Everyone,

    I did the cambridge diet a few months ago and lost 2 stone really quickly and been doing it for the last couple of weeks ....the thing is I have been losing hair. Not lil bits but clumps. Its been freaking me out because i generally have thick hair but i can feel how thinner it is at the moment. I know this is a side effect of cambridge but i am worrying whether i should continue. I have also been under lots of stress lately so it could be that too.
    Does anyone know if vitamins are ok on this diet or a hair and nail supplement. I really want to carry on with diet because i think its ace just dont want to end up losing my hair anymore. Its got to the point that when i went in the shower the other day i could grab a clump of hair in my hand...i could have cried !!!

    Any help please xxxxxxxxxxxxxxxxx:cry:
     
  2. Avatar

    MiniMins.com Matched Content

  3. helenfrompoole

    helenfrompoole Full Member

    Posts:
    161
    Likes Received:
    11
    Start Weight:
    18st11lb
    Current Weight:
    12st11lb
    Goal Weight:
    9st9lb
    Lost(%):
    6st0lb(31.94%)
    Diet:
    CD
    Hi there, I really do sympathise- i have hair loss too but, so far, only slight-

    I have done a little research and from my findings it is recommended it take Biotin and Selenium I am also taking nutrihair from a company called natures best. In addition I am using rejuvx shampoo, conditioner and nutrient spray- With all those the hair loss has reduced

    Hope this helps x
     
  4. mrsessex

    mrsessex Gold Member

    Posts:
    2,714
    Likes Received:
    72
    Goal Weight:
    10st7lb
    Diet:
    Cambridge
    My hair thinned a bit in the first few weeks but now its fine and hair loss is back to normal
    x
     
  5. amm451

    amm451 Do Over

    Posts:
    1,026
    Likes Received:
    14
    Start Weight:
    16st13lb
    Current Weight:
    14st6lb
    Goal Weight:
    11st0lb
    Lost(%):
    2st7lb(14.77%)
    Diet:
    CD
    helenfrompoole has already suggested the shampoo and supplements, there's a skin, hair and nails formula you can get in Holland and Barrett too and I think its on offer at the moment. Good luck.
     
  6. Jaycey

    Jaycey Post-Menopausal Maniac!

    Posts:
    781
    Likes Received:
    26
    Start Weight:
    14st7lb
    Current Weight:
    13st7lb
    Goal Weight:
    11st0lb
    Lost(%):
    1st0lb(6.9%)
    Diet:
    The 'Jaycey Diet'!
    Join the club! :sigh: :eek:

    I take a vitamin supplement called Hair-Vit, and also a hair/nails supplement called Silica which was recommended by my CDC (after she rang CD HQ about it) - get it from H+B. I also use the Rejuvx range. I'm sure there's less hair in my brush than before! :)

    I keep reading about a hair-thinning supplement in the press, called Viviscal (http://www.viviscal.com), although I don't know if it's any good or not. (If you buy the Daily Express, they give you a promotion code in the advert.)
     
  7. Witchypoo

    Witchypoo Full Member

    Posts:
    246
    Likes Received:
    7
    Start Weight:
    18st4lb
    Current Weight:
    17st3lb
    Goal Weight:
    10st4lb
    Lost(%):
    1st1lb(5.86%)
    Diet:
    Weight Watchers
    I'm lucky to have a very good specialist health shop in the village and the woman there recommended I take a full spectrum multivitamin and Silica every day. She claims that the 'skin & hair' formulas dont do much good.
    And I use Ojon shampoo & conditioner every day.
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...